{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,25]],"date-time":"2026-04-25T09:32:41Z","timestamp":1777109561050,"version":"3.51.4"},"reference-count":14,"publisher":"Elsevier BV","issue":"11","license":[{"start":{"date-parts":[[2020,11,1]],"date-time":"2020-11-01T00:00:00Z","timestamp":1604188800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,11,1]],"date-time":"2020-11-01T00:00:00Z","timestamp":1604188800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2020,11]]},"DOI":"10.1016\/j.ajem.2020.05.096","type":"journal-article","created":{"date-parts":[[2020,6,2]],"date-time":"2020-06-02T02:07:15Z","timestamp":1591063635000},"page":"2487.e1-2487.e5","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":14,"title":["Bodybuilding supplements leading to copper toxicity, encephalopathy, fulminant hepatic failure and rhabdomyolysis"],"prefix":"10.1016","volume":"38","author":[{"given":"John R.","family":"Richards","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pieter H.","family":"Scheerlinck","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kelly P.","family":"Owen","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Daniel K.","family":"Colby","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"1","key":"10.1016\/j.ajem.2020.05.096_bb0005","doi-asserted-by":"crossref","first-page":"6247","DOI":"10.4081\/ejtm.2017.6247","article-title":"Nutrition, pharmacological and training strategies adopted by six bodybuilders: case report and critical review","volume":"27","author":"Gentil","year":"2017","journal-title":"Eur J Transl Myol"},{"issue":"10","key":"10.1016\/j.ajem.2020.05.096_bb0010","doi-asserted-by":"crossref","first-page":"3826","DOI":"10.1016\/j.fct.2012.07.006","article-title":"Toxic hepatitis in a group of 20 male body-builders taking dietary supplements","volume":"50","author":"Timcheh-Hariri","year":"2012","journal-title":"Food Chem Toxicol"},{"key":"10.1016\/j.ajem.2020.05.096_bb0015","doi-asserted-by":"crossref","first-page":"583","DOI":"10.1146\/annurev-pharmtox-010617-052844","article-title":"Adverse effects of nutraceuticals and dietary supplements","volume":"58","author":"Ronis","year":"2018","journal-title":"Annu Rev Pharmacol Toxicol"},{"issue":"19","key":"10.1016\/j.ajem.2020.05.096_bb0020","doi-asserted-by":"crossref","first-page":"2189","DOI":"10.4254\/wjh.v7.i19.2189","article-title":"Herbal medicine-related hepatotoxicity","volume":"7","author":"Stournaras","year":"2015","journal-title":"World J Hepatol"},{"key":"10.1016\/j.ajem.2020.05.096_bb0025","doi-asserted-by":"crossref","first-page":"313","DOI":"10.1007\/978-3-319-60189-2_16","article-title":"Neurotoxicity of copper","volume":"18","author":"Bulcke","year":"2017","journal-title":"Adv Neurobiol"},{"issue":"9","key":"10.1016\/j.ajem.2020.05.096_bb0030","doi-asserted-by":"crossref","first-page":"723","DOI":"10.1136\/jclinpath-2014-202837","article-title":"The risk of copper deficiency in patients prescribed zinc supplements","volume":"68","author":"Duncan","year":"2015","journal-title":"J Clin Pathol"},{"issue":"1","key":"10.1016\/j.ajem.2020.05.096_bb0035","doi-asserted-by":"crossref","first-page":"199","DOI":"10.1186\/s12876-019-1122-x","article-title":"Drug induced hepatitis mimicking Wilson\u2019s disease secondary to the use of complex naturopathic regimens: a case report","volume":"19","author":"Pitre","year":"2019","journal-title":"BMC Gastroenterol"},{"issue":"2","key":"10.1016\/j.ajem.2020.05.096_bb0040","doi-asserted-by":"crossref","first-page":"174","DOI":"10.1007\/s12664-015-0552-9","article-title":"Cholestatic liver disease masquerading as Wilson disease","volume":"34","author":"Sood","year":"2015","journal-title":"Indian J Gastroenterol"},{"issue":"8","key":"10.1016\/j.ajem.2020.05.096_bb0045","doi-asserted-by":"crossref","first-page":"582","DOI":"10.1016\/j.parkreldis.2009.02.007","article-title":"Metabolic changes in 37 newly diagnosed Wilson\u2019s disease patients assessed by magnetic resonance spectroscopy","volume":"15","author":"Tarnacka","year":"2009","journal-title":"Parkinsonism Relat Disord"},{"issue":"3","key":"10.1016\/j.ajem.2020.05.096_bb0050","doi-asserted-by":"crossref","first-page":"450","DOI":"10.1002\/hep4.1456","article-title":"Drug-induced liver injury by selective androgenic receptor modulators","volume":"4","author":"Flores","year":"2020","journal-title":"Hepatol Commun"},{"key":"10.1016\/j.ajem.2020.05.096_bb0055","author":"United States Food & Drug Administration"},{"issue":"3","key":"10.1016\/j.ajem.2020.05.096_bb0060","doi-asserted-by":"crossref","first-page":"205","DOI":"10.1007\/s13181-011-0162-6","article-title":"2,4-dinitrophenol (DNP): a weight loss agent with significant acute toxicity and risk of death","volume":"7","author":"Grundlingh","year":"2011","journal-title":"J Med Toxicol"},{"issue":"2","key":"10.1016\/j.ajem.2020.05.096_bb0065","doi-asserted-by":"crossref","first-page":"e71","DOI":"10.1016\/j.jemermed.2015.09.006","article-title":"Rhabdomyolysis secondary to clenbuterol use and exercise","volume":"50","author":"Grimmer","year":"2016","journal-title":"J Emerg Med"},{"issue":"3","key":"10.1016\/j.ajem.2020.05.096_bb0070","doi-asserted-by":"crossref","first-page":"294","DOI":"10.1007\/s13181-010-0075-9","article-title":"Liver aminotransferases are elevated with rhabdomyolysis in the absence of significant liver injury","volume":"6","author":"Weibrecht","year":"2010","journal-title":"J Med Toxicol"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675720304605?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675720304605?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:52:15Z","timestamp":1760025135000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675720304605"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,11]]},"references-count":14,"journal-issue":{"issue":"11","published-print":{"date-parts":[[2020,11]]}},"alternative-id":["S0735675720304605"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2020.05.096","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2020,11]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Bodybuilding supplements leading to copper toxicity, encephalopathy, fulminant hepatic failure and rhabdomyolysis","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2020.05.096","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}